# SDR LR7A2017081901176

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 10,976 hours, 6,787 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Fitting
- Part number: 33317953
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK,  EDDY CURRENT INPSECTION, FOUND THE NR 2 QEC LT SUPPORT FITTING LOWER FLANGE CRACKED AT AFT ENGINE MOUNT BEAM.   REPLACED  IAW SRM 51-60 AND 51-70.
